# SDR ASOA200801381

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 WEB HAS MINOR CORROSION DAMAGE.  BLENDED OUT MINOR CORROSION ON LT FS 280 WEB.  DAMAGE IS FOUND TO BE WITH IN LIMITS IAW SRM 53-11-00.  MAT'L REMOVED .003 IN OUT OF .005 IN MAX ALLOWED.  RESTORED A044 FINISH.  RESTORED A023 FINISH ON REWORKED AREA IAW SRM 51-21-16.  REINSTALLED ALL FASTENERS IN REWORKED AREA AT LT 280 WEB IAW SRM 51-42-06 BM7024222 JOB COMPLETE.
